# SDR USAA20090420BB070

- Difficulty date: April 20, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - THE TETHER CORD FOR SLIDE AT DOOR L4 IS COMING LOOSE FROM BENEATH THE SLIDE BUSTLE.  RE-INSERTED THE CORD INTO THE SLIDE AT DOOR L4.
